Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 172, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 9, 2011, 4:33 PM MDT for Niobrara County, Wyoming. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 4:33 PM MDT (22:33 UTC)
- Expired
- Aug 9, 2011, 5:14 PM MDT
- In force
- 41 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Niobrara County, WY
The radar
The Rapid City radar (KUDX), 140 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 10.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
394
WUUS55 KCYS 092233
SVRCYS
WYC027-092330-
/O.NEW.KCYS.SV.W.0172.110809T2233Z-110809T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 530 PM MDT
* AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHEAST OF DULL RESERVOIR...OR 50 MILES WEST OF EDGEMONT...
AND MOVING JUST SOUTH OF EAST AT 30 MPH.
THIS STORM HAS HAD A HISTORY OF PRODUCING ONE INCH DIAMETER HAIL AND
WIND GUSTS TO 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
REDBIRD AND MULE CREEK JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4350 10404 4328 10405 4326 10403 4321 10405
4334 10485 4351 10483 4351 10406
TIME...MOT...LOC 2231Z 277DEG 26KT 4353 10473
WIND...HAIL 60MPH 1.00IN
$$
MSW2 follow-up statements
794
WWUS55 KCYS 092259
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT TUE AUG 9 2011
WYC027-092330-
/O.CON.KCYS.SV.W.0172.000000T0000Z-110809T2330Z/
NIOBRARA WY-
459 PM MDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
NIOBRARA COUNTY UNTIL 530 PM MDT...
AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES
NORTHWEST OF MULE CREEK JUNCTION...OR 33 MILES NORTHWEST OF
EDGEMONT...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MULE CREEK JUNCTION AROUND 515 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4351 10450 4351 10406 4350 10404 4328 10405
4326 10403 4321 10405 4329 10452
TIME...MOT...LOC 2259Z 288DEG 32KT 4348 10437
WIND...HAIL 60MPH 1.00IN
$$
RUBIN635
WWUS55 KCYS 092314
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT TUE AUG 9 2011
WYC027-092324-
/O.CAN.KCYS.SV.W.0172.000000T0000Z-110809T2330Z/
NIOBRARA WY-
514 PM MDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NIOBRARA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM AS IT MOVES EAST.
LAT...LON 4351 10450 4351 10406 4350 10404 4328 10405
4326 10403 4321 10405 4329 10452
TIME...MOT...LOC 2314Z 288DEG 32KT 4344 10420
$$
MSWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:30 PM MDT, 3 hours 3 minutes earlier.
Area forecast discussion, Aug 9, 1:30 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 130 PM MDT TUE AUG 9 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY... FORECAST ISSUE FOR THIS AFTERNOON IS THE CHANCE FOR SEVERE WEATHER. EARLY CONVECTION MOVED QUICKLY OUT OF THE CWA THIS MORNING AND NOW STARTING TO SEE FIRST SIGNS OF CONVECTION ALONG THE FRONT RANGE. ALL INGREDIENTS ARE IN PLACE FOR A GOOD SHOW. FRONTAL BOUNDARY AT 18Z STRETCHING FROM EAST CENTRAL WYOMING INTO PANHANDLE WITH DEW POINTS OVER 55 DEGREES POOLING IN THE PANHANDLE. CHEYENNE SAW DEW POINT DROP SIGNIFICANTLY AS AN OUTFLOW BOUNDARY PASSED WITHIN THE LAST HOUR. LAPS DATA SHOWING LI'S OF MINUS 6 FROM CHEYENNE EAST TO SIDNEY AND CAPES OVER 2000 J/KG IN THIS SAME AREA. SATELLITE SHOWS SHORT WAVE MOVING ACROSS WYOMING AS WELL AS THE JET LOCATED OVER THE CWA SO IT SHOULD JUST BE A MATTER OF TIME BEFORE THE STORMS TAKE OFF. SPC HAS ISSUED DISCUSSION STATING WATCH LIKELY. AFTER CONVECTION THIS AFTERNOON AND EVENING MOIST UPSLOPE FLOW SHOULD ALLOW FOR WIDESPREAD STRATUS DEVELOPING OVER MOST AREAS EAST OF THE LARAMIE RANGE. SHOULD SEE SOME CONVECTION ON WEDNESDAY AS THE LOW CLOUDS BURN OFF BUT NOT AS STRONG AS TODAY. COOLER TEMPERATURES FORECAST TOMORROW AS LOW CLOUDS WILL INHIBIT A QUICK WARM UP IN THE MORNING. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... PACIFIC COOL FRONT SHOULD MOVE ACROSS THURSDAY NIGHT RESULTING IN MAINLY DRY AND A LITTLE COOLER CONDITIONS FOR FRIDAY. UPPER RIDGE BUILDS OVER THE ROCKY MTNS OVER THE WEEKEND ALLOWING FOR A GRADUAL WARM-UP INTO EARLY NEXT WEEK. MONSOONAL MOISTURE SHOULD ALSO TRICKLE INTO THE REGION OVER THE WEEKEND INTO EARLY NEXT WEEK THUS CHANCES FOR MAINLY AFTERNOON AND EVENING CONVECTION SHOULD ALSO INCREASE WITH UPPER FLOW GRADUALLY BACKING TO WSW AND WEAK IMPULSES TRAVERSING THE CWA. && .AVIATION...CONVECTIVE ACTIVITY THROUGH THE EVENING HOURS WILL PRODUCE AREAS OF LOWER CEILINGS AND VISIBILITY. AFTER 10/06Z EXPECT TO SEE IFR/LIFR CONDITIONS DEVELOP IN MOIST UPSLOPE FLOW EAST OF THE LARAMIE RANGE. && .FIRE WEATHER...NEAR CRITICAL CONDITIONS ACROSS CARBON AND ALBANY COUNTIES WHERE RELATIVE HUMIDITY READINGS ARE IN THE MID TEENS. ONLY SAVING GRACE IS THE FUEL STATUS. WILL CONTINUE TO MONITOR CLOSELY. EAST OF LARAMIE RANGE THERE WILL BE STORMS WITH LIGHTNING BUT MOISTURE LEVELS WILL PRECLUDE FIRE WEATHER CONCERNS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION/FIRE WX...GRIFFITH LONG TERM...RE
Hazardous weather outlook, Aug 9, 2:02 PM MDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 202 PM MDT TUE AUG 9 2011 WYZ101>119-101645- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 202 PM MDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH 754 IN EFFECT UNTIL 9 PM SCATTERED THUNDERSTORMS WILL DEVELOP MAINLY NORTHEAST OF A CHEYENNE TO RAWLINS LINE THIS AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE ESPECIALLY EAST OF A CHEYENNE TO DOUGLAS LINE WHERE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. AN ISOLATED TORNADO ALSO CANNOT BE RULED OUT ACROSS THIS REGION. THIS ACTIVITY SHOULD BEGIN TO EXIT SOUTHEAST WYOMING LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP MAINLY ALONG AND EAST OF THE LARAMIE RANGE ON WEDNESDAY. A FEW THESE STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL. THE NEXT SHOT OF THUNDERSTORMS IS EXPECTED TO TAKE PLACE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-101645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 202 PM MDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH 754 IN EFFECT UNTIL 9 PM SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE PANHANDLE REGION THIS AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE WHERE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. AN ISOLATED TORNADO ALSO CANNOT BE RULED OUT ACROSS THIS REGION. THIS ACTIVITY SHOULD BEGIN TO EXIT THE PANHANDLE REGION LATE THIS EVENING INTO THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN ON WEDNESDAY. A FEW THESE STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL. THE NEXT SHOT OF THUNDERSTORMS IS EXPECTED TO TAKE PLACE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Aug 9, 2:35 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 W SIDNEY 41.13N 102.99W
08/09/2011 M1.25 INCH CHEYENNE NE TRAINED SPOTTER
0223 PM HAIL W SIDNEY 41.13N 102.97W
08/09/2011 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
0223 PM HAIL SIDNEY 41.13N 102.97W
08/09/2011 M1.75 INCH CHEYENNE NE TRAINED SPOTTER
0223 PM FUNNEL CLOUD SIDNEY 41.13N 102.97W
08/09/2011 CHEYENNE NE EMERGENCY MNGR
1 INCH HAIL WAS ALSO REPORTED.
0226 PM HAIL 1 W SIDNEY 41.13N 102.99W
08/09/2011 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
&&
HUTCHEONLocal storm report, Aug 9, 2:46 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL SIDNEY 41.13N 102.97W
08/09/2011 E2.00 INCH CHEYENNE NE TRAINED SPOTTER
SOME STONES AS LARGE AS 2.25 INCHES. SPOTTER IS LOCATED 2
MILES SOUTHEAST OF THE GORDON MOBILE PLAZA
&&
BCHAPMANLocal storm report, Aug 9, 2:50 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL 12 SE SIDNEY 41.01N 102.81W
08/09/2011 E0.50 INCH CHEYENNE NE TRAINED SPOTTER
STORM IS LETTING UP.
&&
BCHAPMANLocal storm report, Aug 9, 3:00 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL LODGEPOLE 41.15N 102.64W
08/09/2011 E0.50 INCH CHEYENNE NE TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL WITH SOME WINDS.
&&
BCHAPMANLocal storm report, Aug 9, 3:20 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 W SIDNEY 41.13N 102.99W
08/09/2011 M1.25 INCH CHEYENNE NE TRAINED SPOTTER
0223 PM FUNNEL CLOUD SIDNEY 41.13N 102.97W
08/09/2011 CHEYENNE NE EMERGENCY MNGR
1 INCH HAIL WAS ALSO REPORTED.
0223 PM HAIL W SIDNEY 41.13N 102.97W
08/09/2011 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
0223 PM HAIL SIDNEY 41.13N 102.97W
08/09/2011 M1.75 INCH CHEYENNE NE TRAINED SPOTTER
0223 PM HAIL SIDNEY 41.13N 102.97W
08/09/2011 M1.00 INCH CHEYENNE NE EMERGENCY MNGR
MOSTLY 1 INCH HAIL WITH SOME A BIT LARGER.
0226 PM HAIL 1 W SIDNEY 41.13N 102.99W
08/09/2011 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
0230 PM HAIL SIDNEY 41.13N 102.97W
08/09/2011 E0.50 INCH CHEYENNE NE TRAINED SPOTTER
SPOTTER IS IN THE CENTRAL PART OF TOWN AND SAID THAT MOST
OF THE HAIL ON THE GROUND WAS ABOUT DIME SIZE.
0236 PM HAIL SIDNEY 41.13N 102.97W
08/09/2011 E2.00 INCH CHEYENNE NE TRAINED SPOTTER
SOME STONES AS LARGE AS 2.25 INCHES. SPOTTER IS LOCATED 2
MILES SOUTHEAST OF THE GORDON MOBILE PLAZA
0236 PM HAIL 12 SE SIDNEY 41.01N 102.81W
08/09/2011 E0.50 INCH CHEYENNE NE TRAINED SPOTTER
STORM IS LETTING UP.
0240 PM HAIL LODGEPOLE 41.15N 102.64W
08/09/2011 E0.50 INCH CHEYENNE NE TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL WITH SOME WINDS.
&&
BCHAPMANSpecial weather statement, Aug 9, 3:23 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 323 PM MDT TUE AUG 9 2011 NEZ054-055-092230- KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...KIMBALL...SIDNEY 323 PM MDT TUE AUG 9 2011 ...SHOWERS AND A FEW THUNDERSTORMS OVER THE EXTREME SOUTHERN PANHANDLE... RADAR INDICATED A SMALL AREA OF SHOWERS AND THUNDERSTORMS OVER SOUTHERN KIMBALL COUNTY. THIS AREA WAS MOVING EAST AT 25 MPH AND SHOULD MOVE INTO SOUTHWESTERN CHEYENNE COUNTY AROUND 4 PM. BRIEF HEAVY RAIN...LIGHTNING AND GUSTY WINDS CAN BE EXPECTED WITH THE STORMS IN THIS AREA. SOME INTENSIFICATION IS POSSIBLE AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM MDT. RE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:24 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 53 min |
| Aug 9, 4:35 PM MDT | Special Weather Statement | CYS | Platte | 40 min |
| Aug 9, 5:00 PM MDT | Special Weather Statement | CYS | Converse | 60 min |
| Aug 9, 5:06 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Aug 9, 5:15 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 60 min |
| Aug 9, 5:21 PM MDT | Special Weather Statement | CYS | Goshen | 39 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.